MathSciNet Relay Station
MathSciNet bibliographic data
MR2542794 (2010i:92105) 92D30 (34C23 34C25 34C60)
Jiang, Guirong; Yang, Qigui Periodic solutions and bifurcation in an SIS epidemic model with birth pulses. Math. Comput. Modelling 50 (2009), no. 3-4, 498–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement